# SDR SWIA202055740

- Difficulty date: December 11, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS310 CORRODED BETWEEN STGR26L AND STGR26R.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED FRAME SECTOR IAW CRJ 200 SRM 51-42-06 & 51-42-21. REFER TO CONTINUATION CARD FOR ALL WORK PERFORMED, AND COMPLIED WITH SKYWEST CARD 51-900-1003-SKY. 337 ATTACHED. / PART FOR PART REPLACEMENT, NO WEIGHT CHANGE. REFERENCED DRAWING 601R32002 FOR FASTENER CALL OUT.
